MAUDE Adverse Event Report: HAND BIOMECHANICS LAB, INC. PIP FIX

HAND BIOMECHANICS LAB, INC. PIP FIX
Model Number PFX-426
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bacterial Infection (1735)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analyzed production records, performed historical data analysis and trend analysis.No trend related to irradiation dose lot or device lot was noted.Confirmed labeling included cautions regarding pin site care.
 
Event or Problem Description
Patient had surgery to install a pip fix external fixation system.Physician reported that "pin tract infection required device removal @ 4 weeks postop.".

Brand Name
PIP FIX
Common Device Name
PIP FIX
Manufacturer (Section D)
HAND BIOMECHANICS LAB, INC.
77 scripps drive, suite 104
sacramento CA 95825
MDR Report Key8608748
Report Number2919128-2019-00005
Device Sequence Number16692611
Product Code JEC
UDI-Device Identifier00861994000243
UDI-Public(01)00861994000243(17)250801(10)PFX-118-141A
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K181192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Model NumberPFX-426
Device Catalogue NumberPFX-426
Device Lot NumberPFX-118-141A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2019
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR